Page 1 Next

Displaying 1 – 20 of 23

Showing per page

Dégénérescence du comportement linéaire pour l’équation des ondes semi-linéaire focalisante critique

Thomas Duyckaerts, Frank Merle (2008/2009)

Séminaire Équations aux dérivées partielles

C. Kenig et F. Merle ont montré que les solutions de l’équation des ondes focalisante quintique sur l’espace euclidien de dimension 3 ont un comportement linéaire en-dessous d’un certain seuil d’énergie. Ce comportement linéaire est caractérisé par la finitude de la norme L 8 dans les variables espace-temps. Dans cet exposé, je donnerai une estimation précise de cette norme L 8 globale pour les solutions dont l’énergie est proche de l’énergie seuil.

Global existence for coupled Klein-Gordon equations with different speeds

Pierre Germain (2011)

Annales de l’institut Fourier

Consider, in dimension 3, a system of coupled Klein-Gordon equations with different speeds, and an arbitrary quadratic nonlinearity. We show, for data which are small, smooth, and localized, that a global solution exists, and that it scatters. The proof relies on the space-time resonance approach; it turns out that the resonant structure of this equation has features which were not studied before, but which are generic in some sense.

Global existence for nonlinear system of wave equations in 3-D domains

Jianwei Yang (2011)

Applicationes Mathematicae

We study the initial-boundary problem for a nonlinear system of wave equations with Hamilton structure under Dirichlet's condition. We use the local-in-time Strichartz estimates from [Burq et al., J. Amer. Math. Soc. 21 (2008), 831-845], Morawetz-Pohožaev's identity derived in [Miao and Zhu, Nonlinear Anal. 67 (2007), 3136-3151], and an a priori estimate of the solutions restricted to the boundary to show the existence of global and unique solutions.

Long time behaviour of a Cahn-Hilliard system coupled with viscoelasticity

Irena Pawłow, Wojciech M. Zajączkowski (2010)

Annales Polonici Mathematici

The long-time behaviour of a unique regular solution to the Cahn-Hilliard system coupled with viscoelasticity is studied. The system arises as a model of the phase separation process in a binary deformable alloy. It is proved that for a sufficiently regular initial data the trajectory of the solution converges to the ω-limit set of these data. Moreover, it is shown that every element of the ω-limit set is a solution of the corresponding stationary problem.

On stabilization and control for the critical Klein-Gordon equation on a 3-D compact manifold

Camille Laurent (2011)

Journées Équations aux dérivées partielles

We study the internal stabilization and control of the critical nonlinear Klein-Gordon equation on 3-D compact manifolds. Under a geometric assumption slightly stronger than the classical geometric control condition, we prove exponential decay for some solutions bounded in the energy space but small in a lower norm. The proof combines profile decomposition and microlocal arguments. This profile decomposition, analogous to the one of Bahouri-Gérard [2] on 3 , is performed by taking care of possible...

On the Cauchy problem for hyperbolic functional-differential equations

Adrian Karpowicz, Henryk Leszczyński (2015)

Annales Polonici Mathematici

We consider the Cauchy problem for a nonlocal wave equation in one dimension. We study the existence of solutions by means of bicharacteristics. The existence and uniqueness is obtained in W l o c 1 , topology. The existence theorem is proved in a subset generated by certain continuity conditions for the derivatives.

On the persistence of decorrelation in the theory of wave turbulence

Anne-Sophie de Suzzoni (2013)

Journées Équations aux dérivées partielles

We study the statistical properties of the solutions of the Kadomstev-Petviashvili equations (KP-I and KP-II) on the torus when the initial datum is a random variable. We give ourselves a random variable u 0 with values in the Sobolev space H s with s big enough such that its Fourier coefficients are independent from each other. We assume that the laws of these Fourier coefficients are invariant under multiplication by e i θ for all θ . We investigate about the persistence of the decorrelation between the...

Probabilistic well-posedness for the cubic wave equation

Nicolas Burq, Nikolay Tzvetkov (2014)

Journal of the European Mathematical Society

The purpose of this article is to introduce for dispersive partial differential equations with random initial data, the notion of well-posedness (in the Hadamard-probabilistic sense). We restrict the study to one of the simplest examples of such equations: the periodic cubic semi-linear wave equation. Our contributions in this work are twofold: first we break the algebraic rigidity involved in our previous works and allow much more general randomizations (general infinite product measures v.s. Gibbs...

Semilinear hyperbolic functional equations

László Simon (2014)

Banach Center Publications

We consider second order semilinear hyperbolic functional differential equations where the lower order terms contain functional dependence on the unknown function. Existence and uniqueness of solutions for t ∈ (0,T), existence for t ∈ (0,∞) and some qualitative properties of the solutions in (0,∞) are shown.

The critical nonlinear wave equation in two space dimensions

Michael Struwe (2013)

Journal of the European Mathematical Society

Extending our previous work, we show that the Cauchy problem for wave equations with critical exponential nonlinearities in 2 space dimensions is globally well-posed for arbitrary smooth initial data.

The existence of Carathéodory solutions of hyperbolic functional differential equations

Adrian Karpowicz (2010)

Discussiones Mathematicae, Differential Inclusions, Control and Optimization

We consider the following Darboux problem for the functional differential equation ² u / x y ( x , y ) = f ( x , y , u ( x , y ) , u / x ( x , y ) , u / y ( x , y ) ) a.e. in [0,a]×[0,b], u(x,y) = ψ(x,y) on [-a₀,a]×[-b₀,b] 0 , a ] × ( 0 , b ] , where the function u ( x , y ) : [ - a , 0 ] × [ - b , 0 ] k is defined by u ( x , y ) ( s , t ) = u ( s + x , t + y ) for (s,t) ∈ [-a₀,0]×[-b₀,0]. We prove a theorem on existence of the Carathéodory solutions of the above problem.

Currently displaying 1 – 20 of 23

Page 1 Next